Epistemic rules

Research output: Contribution to journalArticle

Standard

Epistemic rules. / Boghossian, P.A.

In: Journal of Philosophy, Vol. 105, No. 9, 01.01.2008, p. 472-500.

Research output: Contribution to journalArticle

Harvard

Boghossian, PA 2008, 'Epistemic rules', Journal of Philosophy, vol. 105, no. 9, pp. 472-500.

APA

Vancouver

Author

Boghossian, P.A. / Epistemic rules. In: Journal of Philosophy. 2008 ; Vol. 105, No. 9. pp. 472-500.

Bibtex

@article{1021fb331df44e4db89c39a06d3f7293,
title = "Epistemic rules",
author = "P.A. Boghossian",
year = "2008",
month = jan,
day = "1",
language = "English",
volume = "105",
pages = "472--500",
journal = "Journal of Philosophy",
issn = "0022-362X",
publisher = "Journal of Philosophy",
number = "9",

}

RIS

TY - JOUR

T1 - Epistemic rules

AU - Boghossian, P.A.

PY - 2008/1/1

Y1 - 2008/1/1

UR - http://www.scopus.com/inward/record.url?eid=2-s2.0-61249520525&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:61249520525

VL - 105

SP - 472

EP - 500

JO - Journal of Philosophy

JF - Journal of Philosophy

SN - 0022-362X

IS - 9

ER -